Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Lower back pain with bloating sensation at the end of period. What is causing this?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Am ending my period and now having lower back pains more on the left side and cramps that feel like period pain also bloating in my belly
Posted Thu, 14 Mar 2013 in Women's Health
Answered by Dr. Nilofer AR 2 hours later
Thanks for writing to us.

Your symptom of cramps and lower back pain with bloating sensation at the end of pregnancy suggests Endometriosis.
Endometriosis is the abnormal growth of cells (similar to those of inside of the uterus), in a location outside of the uterus. Endometriosis most commonly involves your ovaries.

Tests to check for the clues of endometriosis include:
1. Physical examination by doctor.
3 Laproscopy.

Treatment includes pain killers and hormonal therapy.

I recommend you to have warm baths and a heating pad which can help relax pelvic muscles, reducing cramping and pain.
Consult your Gynecologist to pin point the cause of endometriosis and suggest treatment protocol.

Early diagnosis and treatment has good prognosis . Therefore you need not worry.

Hope this answers your query. You can write to me anytime for further queries.
Dr Nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor